# SDR CA110322010

- Difficulty date: January 24, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 26,506 hours
- Engine: Pwa PT6T3B
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Valve
- Part number: 233565
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) VALVE SLOW TO ACTIVATE, CAUTION LIGHT WILL NOT ALWAYS GO OUT.
